# SDR MASA200700827

- Difficulty date: November 29, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 8,989 hours, 11,724 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896199
- Condition: Open
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1017 HNL-OGG,  INFANT LIFE VEST OPENED.  MX REPLACED THE LIFE VEST.
